# SDR SWAA097297

- Difficulty date: November 10, 2009
- Submitted: November 18, 2009
- Operation: Air carrier
- Aircraft: N335SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23939
- Aircraft time: 70,046 hours, 62,800 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101114
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND BULLNOSE EMERGENCY LIGHT LENS LOOSE AT ROW 23 DEF.  SECURED LENS PER MM.
